Alert archive / New Mexico / Tornado Warnings in 2019

Tornado Warning 22, NWS Albuquerque, NM

June 3, 2019Chaves County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 3, 2019, 6:13 PM MDT for Chaves County, New Mexico. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2019, 6:13 PM MDT (00:13 UTC)
Expired
Jun 3, 2019, 6:45 PM MDT
In force
32 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 145 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:30 PM MDTHAIL 110 Wsw Dexter, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 2:51 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2019-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2019-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
3717 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

301 
WFUS55 KABQ 040013
TORABQ
NMC005-040045-
/O.NEW.KABQ.TO.W.0022.190604T0013Z-190604T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
613 PM MDT Mon Jun 3 2019

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  Central Chaves County in southeastern New Mexico...

* Until 645 PM MDT.

* At 613 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 13 miles southwest of Dexter, or 19 miles south of
  Roswell, moving east at 30 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This tornadic thunderstorm will remain over mainly rural areas of
  central Chaves County.

This includes Highway 285 between Mile Markers 83 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3306 10467 3313 10466 3316 10441 3302 10441
TIME...MOT...LOC 0013Z 277DEG 25KT 3310 10457 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

KJ
2 follow-up statements
073 
WWUS55 KABQ 040032
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
632 PM MDT Mon Jun 3 2019

NMC005-040045-
/O.CON.KABQ.TO.W.0022.000000T0000Z-190604T0045Z/
Chaves-
632 PM MDT Mon Jun 3 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR SOUTHERN
CHAVES COUNTY...
    
At 632 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Dexter, or 16 miles south of
Roswell, moving east at 20 mph.

HAZARD...Tornado and two inch hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Roswell Correctional Facility.

This includes Highway 285 between Mile Markers 87 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3309 10457 3314 10457 3316 10441 3308 10441
TIME...MOT...LOC 0032Z 253DEG 19KT 3313 10448 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

KJ
348 
WWUS55 KABQ 040044
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
644 PM MDT Mon Jun 3 2019

NMC005-040053-
/O.EXP.KABQ.TO.W.0022.000000T0000Z-190604T0045Z/
Chaves-
644 PM MDT Mon Jun 3 2019

...THE TORNADO WARNING FOR SOUTHERN CHAVES COUNTY WILL EXPIRE AT 645
PM MDT...
    
The Tornado Warning that was previously in effect has been reissued 
for Chaves County and is in effect until 715 PM. Please refer to 
that bulletin for the latest severe weather information.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.

Remember, a Severe Thunderstorm Warning remains in effect for 
Chaves County until 730 PM.

LAT...LON 3309 10457 3314 10457 3316 10441 3308 10441
TIME...MOT...LOC 0043Z 277DEG 25KT 3312 10441 

$$

54

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 3, 5:05 PM MDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 3, 5:05 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
505 PM MDT Mon Jun 3 2019

.AVIATION...
00Z TAF CYCLE
Upper low over SoCal drifting to s of KPHX by 05/00Z with a moist
s-swly flow aloft continuing over NM. Tstms may produce a gusty e-se
wind at KSAF and KABQ between 04/01-06Z before diminishing. Sct
showers and tstms from the Contdvd ewd generally moving to the ne,
with a few strong to severe storms with large hail and wind gusts to
50kt from the east slopes of the central mt chain to the TX border.
Convection diminishing aft 04/03Z but isold activity possible til
around 04/07Z. Brief MVFR to IFR cigs/vsbys obscuring terrain in
convection. Potential for lcl MFVR to IFR cigs along the east slopes
of the central mt chain at 04/08Z but confidence low. Convection to
redevelop over the higher terrain by 04/18Z.

&&

.PREV DISCUSSION...142 PM MDT Mon Jun 3 2019...
.SYNOPSIS...
Strong to severe thunderstorms will remain possible over the area
tonight through Tuesday as a slow-moving storm system approaching
from the west interacts with abundant moisture across eastern New
Mexico. Large hail, damaging winds, heavy rainfall, lightning, and a
couple tornados are possible over parts of central and eastern New
Mexico. The storm system responsible for all the severe weather will
move over New Mexico Wednesday and increase the chance for showers
and storms in many areas, but fortunately, the threat for severe
weather will decrease. The focus for thunderstorms will shift into
northeast New Mexico Thursday while the remainder of the state warms
up and dries out. More typical June heat will arrive over the region
Friday through the weekend as high pressure develops over northern
Mexico.

&&

.DISCUSSION...
A 574dm H5 low over southern CA will drift eastward into AZ through
Tuesday while low level moisture across TX continues advecting
northwestward into eastern New Mexico. This pattern will continue
the threat for strong to severe storms over the eastern half of the
state through Tuesday. Fortunately, the stronger mid and upper level
winds that assisted with deeper sheer and instability will shift
east and reduce the coverage of severe weather. Nonetheless, there
remains a slight risk for severe storms with damaging winds, large
hail, and a couple tornados today through Tuesday over at least
eastern NM.

By Wednesday, the upper wave fills to near 578dm while shifting east
over NM. This will lead to a lesser severe threat with the focus
more on slow-moving storms with heavy rainfall. PW values will rise
to near 0.75" over central and western NM so localized heavy rain
will increase compared to recent days. High temperatures Wednesday
will also be well below normal with deeper moisture and numerous
showers and storms. The upper wave shifts onto the south plains
Thursday and deepens again to near 574dm. Meanwhile, a shortwave
ridge begins building over western NM. This will lead to stronger
northwest flow over northeastern NM and the potential for stronger
storms again across the plains.

Much drier and warmer conditions are on the way Friday through the
weekend as strong warm advection leads to highs more typical for
early June. The first 90F reading is possible at KABQ with perhaps
the first 100F at KROW. If KABQ doesn't hit 90 by June 5th it will
be the latest first 90F reading since 1999.

Guyer

&&

.FIRE WEATHER...
The potential for critical fire weather conditions will remain low
for at least the next 7 days with relatively light winds expected
over the entire region. Daily rounds of showers and storms will
continue over much of the area through Wednesday as an upper level
storm system moves slowly east through NM. Moisture levels will be
increasing even more as this storm system moves overhead Wednesday,
so a greater coverage of wet storms is likely across central and
western NM. Pics shared from the area over the recent stretch of
active weather show significant green up across a large chunk of
northern and eastern NM. Temps will also be below normal through
Wednesday.

Conditions will transition more into a typical early June pattern as
a ridge of high pressure begins building over the area Friday into
the weekend. This will result in widespread high haines with lower
humidity, much warmer temperatures, and continued light winds.

Guyer

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 3, 1:04 PM MDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
104 PM MDT Mon Jun 3 2019

NMZ501>540-041100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
104 PM MDT Mon Jun 3 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms this afternoon and
evening over eastern New Mexico where large hail, damaging winds,
flooding, frequent lightning strikes, and a couple tornados are
possible. Farther west into central and western New Mexico a couple
storms today will be capable of large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a slight risk of severe thunderstorms over southeastern New
Mexico Tuesday afternoon and evening where large hail, damaging
winds, flooding, frequent lightning strikes, and a couple tornados
are possible. Central New Mexico may see a couple strong storms with
mainly damaging winds and large hail Tuesday.

The storm system responsible for the extended stretch of severe
weather will move across New Mexico Wednesday. The threat for severe
storms will decrease however the potential for flooding and small
hail accumulations will increase as storm motions will be very weak.
The focus for a couple strong storms will shift into northeastern
New Mexico Thursday.

A more typical June hot weather pattern is in store for the state
Friday through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today and Tuesday for eastern New
Mexico due to severe weather. To report severe weather you can reach
the National Weather Service at 1-888-386-7637 or by posting to
Twitter with #nmwx or visiting the Albuquerque Facebook page.

Guyer

In the hours before

Local storm report, Jun 3, 4:03 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON JUN 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             14 NE GLADSTONE         36.45N 103.81W
06/03/2019  E0.88 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201902291

AGC
Special weather statement, Jun 3, 4:52 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
452 PM MDT Mon Jun 3 2019

NMZ512-515-522-523-528-529-533-032315-
Far Northeast Highlands-Guadalupe County-Northeast Highlands-West
Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Central Highlands-Estancia Valley-
452 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL...SOUTHEASTERN
SANTA FE...SOUTH CENTRAL MORA...NORTHWESTERN GUADALUPE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 515 PM MDT...

At 451 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rowe to 9 miles west of Clines Corners.
Movement was northeast at 45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Las Vegas, Pecos, Tecolote, Rowe, Upper Colonias, Romeroville,
Villanueva, Villanueva State Park, Anton Chico and Storrie Lake State
Park.

This includes the following highways...
 Interstate 40 between Mile Markers 204 and 226.
 Interstate 25 between Mile Markers 304 and 371.
 Highway 285 between Mile Markers 248 and 274.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3590 10491 3507 10513 3494 10593 3551 10580
      3563 10553 3560 10550 3565 10549
TIME...MOT...LOC 2251Z 241DEG 44KT 3547 10568 3504 10584

44
Local storm report, Jun 3, 5:09 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
509 PM MDT MON JUN 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 N FARLEY              36.37N 104.04W
06/03/2019  E2.00 INCH       COLFAX             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201902292

AGC
Special weather statement, Jun 3, 5:15 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
515 PM MDT Mon Jun 3 2019

NMZ512-514-515-529-032345-
Northeast Highlands-West Slopes Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-Southern Sangre de Cristos above
9500 feet-
515 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 545 PM MDT...

At 514 PM MDT, Doppler radar was tracking a strong thunderstorm near
Upper Colonias, or 16 miles west of Las Vegas, moving northeast at 30
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Las Vegas, Upper Colonias, Montezuma, El Porvenir, Storrie Lake State
Park, Sapello, Ojitos Frios, San Geronimo, Mineral Hill and San
Pablo.

This includes Interstate 25 between Mile Markers 342 and 353.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3546 10554 3563 10563 3582 10523 3557 10509
TIME...MOT...LOC 2314Z 245DEG 25KT 3558 10551

44
Special weather statement, Jun 3, 5:21 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
521 PM MDT Mon Jun 3 2019

NMZ538-540-040000-
Chaves County Plains-Southwest Chaves County-
521 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
600 PM MDT...

At 521 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Dunken, or 15 miles west of Hope, moving north at 25
mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Chaves
County. This includes US Highway 82 and NM Highway 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern New Mexico.

LAT...LON 3278 10513 3312 10504 3303 10474 3296 10478
      3296 10484 3286 10484 3272 10493
TIME...MOT...LOC 2321Z 200DEG 21KT 3283 10500

54
Special weather statement, Jun 3, 5:22 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
522 PM MDT Mon Jun 3 2019

NMZ530-040000-
Union County-
522 PM MDT Mon Jun 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 600 PM
MDT...

At 521 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Clayton Lake State Park, or 9 miles west of Clayton,
moving east at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Clayton, Grenville, Clayton Lake State Park, Seneca and Mount Dora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3650 10304 3633 10305 3636 10391 3660 10374
      3671 10300 3650 10300
TIME...MOT...LOC 2321Z 257DEG 31KT 3645 10334

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:20 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 3, 6:25 PM MDTSevere Thunderstorm WarningABQChaves18 min
Jun 3, 6:26 PM MDTSevere Thunderstorm WarningABQChaves40 min
Jun 3, 6:42 PM MDTTornado WarningABQChaves8 min
Jun 3, 6:52 PM MDTSpecial Weather StatementABQ23 min
Jun 3, 6:57 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 3, 7:02 PM MDTSpecial Weather StatementABQChaves28 min
Jun 3, 7:05 PM MDTSevere Thunderstorm WarningABQChaves30 min
Jun 3, 10:07 PM MDTSevere Thunderstorm WarningABQCurry23 min
Jun 4, 12:08 PM MDTSpecial Weather StatementABQCibola52 min
Jun 4, 12:23 PM MDTSpecial Weather StatementABQ37 min
Jun 4, 12:26 PM MDTSevere Thunderstorm WarningABQLincoln19 min
Jun 4, 12:41 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 4, 12:56 PM MDTSpecial Weather StatementABQSocorro49 min
Jun 4, 12:57 PM MDTSpecial Weather StatementABQLincoln48 min
Jun 4, 1:06 PM MDTSevere Thunderstorm WarningABQChaves54 min
Jun 4, 1:18 PM MDTSpecial Weather StatementABQTorrance42 min
Jun 4, 1:39 PM MDTAreal Flood AdvisoryABQChaves3 hr
Jun 4, 1:42 PM MDTSpecial Weather StatementABQ33 min
Jun 4, 1:48 PM MDTAreal Flood AdvisoryABQCibola3 hr
Jun 4, 1:54 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln31 min
Jun 4, 2:01 PM MDTAreal Flood AdvisoryABQCibola119 min
Jun 4, 2:16 PM MDTSpecial Weather StatementABQTorrance44 min
Jun 4, 2:21 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance54 min
Jun 4, 2:33 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln40 min
Jun 4, 3:31 PM MDTSpecial Weather StatementABQTorrance44 min
Jun 4, 3:40 PM MDTAreal Flood AdvisoryABQChaves4 hr
Jun 4, 3:44 PM MDTAreal Flood AdvisoryABQTorrance3 hr
Jun 4, 3:47 PM MDTSpecial Weather StatementABQSanta Fe43 min
Jun 4, 4:03 PM MDTSpecial Weather StatementABQBernalillo42 min
Jun 4, 4:40 PM MDTSpecial Weather StatementABQ50 min
Jun 4, 4:54 PM MDTSpecial Weather StatementABQColfax51 min
Jun 4, 4:59 PM MDTSevere Thunderstorm WarningABQChaves49 min
Jun 4, 5:42 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel, Union46 min

Nearby

Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.